# SDR SWAA2023012682280

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA MOP SILL AT RBL 54 BS 947+2, 947+4, 947+5, 947+8-947+13, 947+15, 967-987+6, 987+11.  REMOVED CORROSION ON MOP SILL A.S.D. MATERIAL ORIGINAL .080 MATERIAL LOSS .040 MATERIAL REMAINING .040 AT BS 967 TO BS 987+6 FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1;[02] VERIFIED OUT OF LIMITS PER SRM 53-70-15-1A-1.  LOCATED AND DRILLED NEW MOP SILL P/N 147A8540U8ATSMRO AT AFT WET AREA RBL 54 BETWEEN BS 895 TO BS 1006 PER SRM 51-40-05 AND DWG 147A8540. OK TO INSTALL MOP SILL.  VERIFIED CORRECTIVE ACTION 3.   INSTALLED ASD MOPSILL IAW SRM 51-40-02 AND IAW DWG#147A8501 AND IAW DWG#147A0070.
